# SDR UIEA2021070101451

- Difficulty date: June 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 79,620 hours
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Part number: 8TJ99GGE1
- Part serial: 080431
- Condition: Fluctuates
- Location: Apu Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APU RUNNING, FOUND OIL IND FLUCTUATE( R&R APU OIL TRANSMITTER REF AMM 49-94-04, OPS CK GOOD, LK CK GOOD, NO OTHER DEFECT NOTED )
